# SDR DL767011305

- Difficulty date: August 7, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N103DA
- Make and model: Boeing 767232
- Aircraft serial: 22215
- Aircraft time: 59,376 hours, 28,782 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 148T27405004
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF THE FS 1809.5 OUTER CHORDS PER AD 2001-09-13  AND BAC S/B 767-53-0078 REVEALED CRACKS EMANATING FROM TWO  FASTENER HOLES IN THE RT FWD CHORD AND ONE HOLE IN THE RT AFT CHORD.  THE AFT CHORD WAS COMPLETELY REPLACED AND THE UPPER SECTION OF THE FWD CHORD WAS REMOVED AND A NEW SECTION SPLICE IN PER THE S/B INSTRUCTIONS.  THE REPAIRS WERE DOCUMENTED PER ER/A 381425-14AD.
